American Journal of Computational Mathematics

Vol.4 No.3(2014), Paper ID 45993, 16 pages

DOI:10.4236/ajcm.2014.43012

 

Nonlinear Interaction of N Conservative Waves in Two Dimensions

 

Victor A. Miroshnikov

 

Department of Mathematics, College of Mount Saint Vincent, New York, USA

 

Copyright © 2014 Victor A. Miroshnikov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Miroshnikov, V. (2014) Nonlinear Interaction of N Conservative Waves in Two Dimensions. American Journal of Computational Mathematics, 4, 127-142. doi: 10.4236/ajcm.2014.43012.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.